MAUDE Adverse Event Report: CENTINEL SPINE, INC. MIDLINE II-TI; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR

CENTINEL SPINE, INC. MIDLINE II-TI; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR
Model Number M421312C
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Local Reaction (2035)
Date of Event 09/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of sterilization and manufacturing records indicate no abnormalities or non-conformances that would have contributed to this issue.All product accepted to stock were evaluated to be within specifications with all inspection and certification present and correct.Review of risk documentation shows that the rates are within those evaluated for probability of occurrence and fully mitigated within the corresponding risk assessment fmeas.
 
Event or Problem Description
It was communicated that a revision surgery was to be performed for a midline ii implantation that had originally been performed on (b)(6) 2016.The implantation included a midline ii-ti cage and 3 x stalif midline screws and additional posterior hardware from an alternative manufacturer.Follow-up imaging noted what appeared to be a reaction around the alternative manufacturer's titanium pedicle screws and to a lesser extent around the midline ii-ti and stalif midline screws.The revision surgery was confirmed and took place on (b)(6) 2017 to remove all titanium devices and replacing with peek only and allograft.The initial contact form was received on (b)(6) 2017 confirming that the reaction was potentially caused by an allergic reaction to the titanium.This has not yet been confirmed by an allergist.The revision surgery was completed successfully and the patient was reported to be doing well.This report is being submitted within 30 days of the completed revision surgery indicating the possibility of allergic reaction to titanium.This report is 1 of 4 for 1 midline ii-ti cage and 3 x stalif midline abo screws.

Brand Name
MIDLINE II-TI
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR
Manufacturer (Section D)
CENTINEL SPINE, INC.
900 airport rd, suite 3b
west chester PA 19380
MDR Report Key9088312
Report Number3007494564-2017-00005
Device Sequence Number19316423
Product Code OVD
UDI-Device Identifier00815101021867
UDI-Public00815101021867
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K150643
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/10/2018
Device Model NumberM421312C
Device Lot Number2014-314
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/10/2017
Initial Report FDA Received Date09/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR